Alert archive / New York / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 1, 2014, 4:06 PM EDT for Lewis County, New York. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2014, 4:06 PM EDT (20:06 UTC)
- Expired
- Jul 1, 2014, 4:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 29 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:30 PM EDT | TSTM WND DMG | Lyons Falls, NY | TREE DOWN ON CHERRY STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
331
WUUS51 KBUF 012006
SVRBUF
NYC049-012045-
/O.NEW.KBUF.SV.W.0033.140701T2006Z-140701T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
406 PM EDT TUE JUL 1 2014
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LEWIS COUNTY IN CENTRAL NEW YORK
* UNTIL 445 PM EDT
* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF HIGHMARKET...OR 17 MILES NORTH OF CAMDEN...AND MOVING EAST
AT 30 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE...
HIGHMARKET...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4344 7546 4351 7571 4366 7572 4377 7513
4361 7511
TIME...MOT...LOC 2006Z 266DEG 28KT 4358 7563
$$
APFFEL2 follow-up statements
941
WWUS51 KBUF 012024
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
424 PM EDT TUE JUL 1 2014
NYC049-012045-
/O.CON.KBUF.SV.W.0033.000000T0000Z-140701T2045Z/
LEWIS NY-
424 PM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN LEWIS COUNTY...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HIGHMARKET...OR 13 MILES NORTHWEST OF BOONVILLE...MOVING
EAST AT 30 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE...
LYONS FALLS...
PORT LEYDEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4352 7558 4365 7560 4375 7513 4361 7511
4344 7546
TIME...MOT...LOC 2023Z 266DEG 28KT 4359 7545
$$
APFFEL634
WWUS51 KBUF 012044
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
444 PM EDT TUE JUL 1 2014
NYC049-012051-
/O.EXP.KBUF.SV.W.0033.000000T0000Z-140701T2045Z/
LEWIS NY-
444 PM EDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS COUNTY WILL
EXPIRE AT 445 PM EDT...
AT 441 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4352 7558 4365 7560 4375 7513 4361 7511
4344 7546
TIME...MOT...LOC 2041Z 266DEG 28KT 4360 7525
$$
APFFELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:37 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 1, 3:37 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
337 PM EDT TUE JUL 1 2014
.SYNOPSIS...
A HOT AND HUMID AIRMASS WILL REMAIN ACROSS THE REGION THROUGH
TOMORROW. SCATTERED SHOWERS AND THUNDERSTORMS WILL PASS ACROSS
PORTIONS OF THE REGION THIS EVENING...WITH ADDITIONAL STORMS EXPECTED
TO AGAIN DEVELOP TOMORROW. A COLD FRONT WILL THEN CROSS THE REGION
LATER WEDNESDAY WITH TEMPERATURES RETURNING TO NEAR NORMAL LEVELS ON
THURSDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
REGIONAL RADARS DISPLAY ISOLATED CONVECTION THIS EARLY
AFTERNOON...FORMING PRIMARILY ON THE LAKE ERIE LAKE BREEZE BOUNDARY
WHICH EXTENDS ACROSS THE INLAND SOUTHERN TIER AND NORTHEASTWARD
TOWARDS THE SE LAKE ONTARIO SHORE.
WILL HAVE JUST SCATTERED WORDING IN THE GRIDS AS WEAK UPPER LEVEL
SUPPORT...AND LACKING GOOD BULK WIND SHEAR WILL LIKELY PROHIBIT
ORGANIZED WIDESPREAD CLUSTERS OF THUNDERSTORMS FROM FORMING. CHANCES
FOR SHOWERS AND THUNDERSTORMS WILL REMAIN LOW ACROSS THE NORTHERN
NIAGARA FRONTIER.
ACROSS THE EASTERN LAKE ONTARIO REGION A CLUSTER OF SHOWERS ALONG A
QUASI COLD FRONT WILL LIKELY CONTINUE THEIR NORTHEASTWARD
TRACK...AND LARGELY STAY TO THE NORTH OF THE SAINT LAWRENCE VALLEY.
HOWEVER IT BEARS WATCHING THE CONVECTION FORMING OVER LAKE ONTARIO
ALONG A WELL INLAND LAKE ERIE BREEZE BOUNDARY. MESO ANALYSIS
DISPLAYS 1500 TO 2000 J/KG OF SBCAPE DEVELOPING WITH A LOW LEVEL
CONVERGENCE FLOW. SOUTHERLY WINDS AHEAD OF THIS BOUNDARY AND
SOUTHWESTERLY FLOW BEHIND THE BOUNDARY WILL AGAIN BRING INCREASING
CHANCES FOR SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BRING
GUSTY WINDS. PWATS NEARING 1.75 TO 2.00 INCHES WILL ALLOW FOR ANY
STORM TO BRING A DRENCHING RAINFALL THROUGH EARLY EVENING.
WILL MAINTAIN THE HEAT ADVISORY FOR ORLEANS/GENESEE COUNTIES
EASTWARD THROUGH THE GENESEE VALLEY AND INTO WESTERN OSWEGO COUNTY.
TEMPERATURES THIS AFTERNOON IN THE LOWER 90S ACROSS MUCH OF THIS
REGION AND DEWPOINTS 70-72F ARE SUPPORTING HEAT INDEX VALUES IN THE
LOW TO MID 90S. THESE VALUES MAY CLIMB SEVERAL MORE DEGREES AS WE
APPROACH THE PEAK HEATING OF THE LATE AFTERNOON.
SHOWERS AND THUNDERSTORMS THIS EVENING WILL DIMINISH IN COVERAGE
WITH THE LOSS OF DAYTIME HEATING...AND THE EXPANSION OF A MORE
STABLE LAKE BOUNDARY OVER MUCH OF THE REGION. TONIGHT WILL REMAIN
WARM AND MUGGY WITH LOWS IN THE LOWER 70S ON THE LAKE PLAINS...AND
MID TO UPPER 60S IN THE COOLER INTERIOR SOUTHERN TIER AND TUG HILL
REGION.
WEDNESDAY THE MAIN COLD FRONT WILL SLOWLY WORK ITS WAY ACROSS MUCH
OF THE CWA...SUPPORTED BY THE EASTWARD PROGRESSION OF THE UPPER
LEVEL TROUGH. WITH A STILL HUMID AIRMASS AND PWATS AROUND 1.25 -1.5
INCHES EXPECT SHOWERS AND THUNDERSTORMS TO AGAIN FORM AS THE
ATMOSPHERE DESTABILIZES. THE PASSAGE OF THE COLD FRONT WILL PROVIDE
LIFT WITH THE LIKELIEST AREAS FOR SHOWERS ACROSS THE GENESEE VALLEY
AND POINTS EASTWARD...WHERE THE COLD FRONT WILL ENCOUNTER PEAK
AFTERNOON HEATING. THIS COLD FRONT WILL STALL SOME ACROSS THE
EASTERN PORTION OF THE CWA...LEAVING CHANCES FOR SHOWERS AND
THUNDERSTORMS INTO THE EVENING HOURS. LATE AS THE UPPER LEVEL LOW
NEARS THE EASTERN GREAT LAKES A SHOWER MAY CLIP FAR NORTHERN NIAGARA
FRONTIER.
LOWS TONIGHT WILL REMAIN WARM WITH UPPER 60S AND LOWER 70S EXPECTED.
IT WILL STILL BE ON THE HOT AND MUGGY SIDE TOMORROW WITH WIDESPREAD
80S ACROSS THE REGION. ROCHESTER AND PORTIONS OF THE GENESEE VALLEY
MAY REACH THE 90F MARK AGAIN.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
THE SHORT TERM PORTION OF THE FORECAST WILL OPEN WITH THE COLD
FRONTAL BOUNDARY SLOWLY OOZING EASTWARD ACROSS OUR CENTRAL AND
EASTERN ZONES DURING THE COURSE OF WEDNESDAY NIGHT. WHILE THIS
FEATURE WILL ACT AS THE FOCUS FOR SOME ADDITIONAL SCATTERED
CONVECTION THAT WILL SHIFT EASTWARD OVER TIME...THE LACK OF
SIGNIFICANT UPPER LEVEL SUPPORT AND INCREASING NOCTURNAL
STABILIZATION WARRANTS ONLY DIMINISHING CHANCE POPS AT THIS
PARTICULAR TIME. FURTHER WEST ACROSS FAR WESTERN NEW YORK THE BULK
OF THE NIGHT SHOULD BE MAINLY DRY...THOUGH A FEW ADDITIONAL STRAY
SHOWERS CANNOT BE TOTALLY RULED OUT GIVEN THE PRESENCE OF MID AND
UPPER LEVEL TROUGHING. TEMPERATURE-WISE...COOLER AND DRIER AIR
FILTERING IN BEHIND THE SLOW MOVING FRONT WILL ALLOW NIGHTTIME LOWS
TO FALL BACK TO THE 60-65 DEGREE RANGE...MAKING FOR SOMEWHAT MORE
COMFORTABLE SLEEPING CONDITIONS COMPARED TO THE PREVIOUS FEW NIGHTS.
ON THURSDAY...THE COLD FRONT WILL STALL OUT OVER EASTERN NEW YORK
AND WESTERN NEW ENGLAND...IN RESPONSE TO TROPICAL SYSTEM ARTHUR
WHICH WILL BE SLOWLY LIFTING ALONG OR JUST OFFSHORE OF THE CAROLINA
COASTLINE. WITH LINGERING MOISTURE ALONG THE FRONT AND SYNOPTIC-
SCALE LIFT INCREASING ACROSS THE AREA THANKS TO THE COMBINATION OF A
DIGGING UPPER LEVEL TROUGH AND AN INCREASINGLY DIFFLUENT FLOW ALOFT
IN THE RIGHT REAR QUAD OF A DEVELOPING UPPER LEVEL JET STREAK...
THIS LINGERING BOUNDARY SHOULD AGAIN ACT AS THE FOCUS FOR ANOTHER
ROUND OF SHOWERS. THE BEST CHANCES FOR THESE WILL BE FOUND ALONG OUR
SOUTHEASTERN PERIPHERY WHICH WILL BE CLOSEST TO THE LINGERING
BOUNDARY...WHERE LARGE-SCALE LIFT WILL BE MAXIMIZED AND WHERE SOME
LOW LIKELY POPS WILL BE IN PLACE...WHILE PROGRESSIVELY LOWER CHANCES
FOR SHOWERS WILL BE FOUND WITH INCREASING WESTWARD EXTENT. GIVEN THE
DEVELOPMENT OF SOME WEAK INSTABILITY STEMMING FROM DAYTIME
HEATING...A FEW EMBEDDED THUNDERSTORMS WILL ALSO BE POSSIBLE FROM
INTERIOR SECTIONS OF THE SOUTHERN TIER NORTHEASTWARD TO LEWIS
COUNTY. ALL OF THIS WILL THEN QUICKLY WIND DOWN THURSDAY NIGHT AS
THE FRONT SLIDES FURTHER EAST INTO NEW ENGLAND...AND HIGH PRESSURE/
DRIER AIR OVER THE MISSISSIPPI VALLEY RIDGES NORTHEASTWARD INTO
WESTERN NEW YORK.
WITH RESPECT TO TEMPS...PROGRESSIVELY COOLER AND DRIER AIR FILTERING
INTO THE REGION THURSDAY AND THURSDAY NIGHT WILL LEAD TO A CONTINUED
TREND TOWARD COOLER AND MORE COMFORTABLE WEATHER...WITH DAYTIME
HIGHS MOSTLY IN THE MID TO UPPER 70S THURSDAY FOLLOWED BY LOWS IN
THE LOWER TO MID 50S THURSDAY NIGHT. AT THE SAME TIME...DEWPOINTS
WILL GRADUALLY FALL INTO THE LOWER HALF OF THE 50S.
FRIDAY AND FRIDAY NIGHT...BURGEONING SURFACE HIGH PRESSURE AND DRY
AIR OVER THE OHIO VALLEY AND CENTRAL GREAT LAKES WILL CONTINUE TO
BUILD EAST ACROSS OUR AREA WHILE ARTHUR LIFTS NORTHEASTWARD OFFSHORE
OF THE MID ATLANTIC AND NEW ENGLAND COASTLINES...WITH ITS EFFECTS
REMAINING WELL EAST OF WESTERN AND NORTH CENTRAL NEW YORK. THIS
SHOULD RESULT IN A BEAUTIFUL INDEPENDENCE DAY HOLIDAY...WITH A FAIR
AMOUNT OF SUNSHINE COMBINING WITH 850 MB TEMPS OF +8C TO +10C TO
YIELD DAYTIME HIGHS IN THE LOWER TO MID 70S. COUPLED WITH DEWPOINTS
REMAINING IN THE LOWER TO MID 50S...THIS WILL RESULT IN A VERY
COMFORTABLE DAY...WITH LOWS IN THE UPPER 40S TO MID 50S THEN MAKING
FOR EQUALLY COMFORTABLE SLEEPING CONDITIONS ONCE THE HOLIDAY
CELEBRATIONS CONCLUDE FRIDAY NIGHT.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE REMAINDER OF THE LONG INDEPENDENCE DAY WEEKEND WILL CONTINUE TO
FEATURE BEAUTIFUL WEATHER...AS SPRAWLING HIGH PRESSURE OVER THE OHIO
VALLEY SLOWLY DRIFTS EAST AND EVENTUALLY OFF THE MID-ATLANTIC
COASTLINE. EXPECT PLENTIFUL SUNSHINE ON SATURDAY AS THE RIDGE AXIS
SETTLES DIRECTLY OVERHEAD...WITH THE SOME MID AND HIGH CLOUDS THEN
GRADUALLY MIXING IN ON SUNDAY AS WARM AIR ADVECTION COMMENCES ALOFT.
TEMPERATURE-WISE...COMFORTABLE TEMPS IN THE MID 70S ON SATURDAY WILL
CLIMB TO PLEASANTLY WARM LEVELS IN THE UPPER 70S/LOWER 80S ON SUNDAY
AS A WEAK SOUTHERLY RETURN FLOW OF WARMER AIR SETS UP ON THE BACK
SIDE OF THE DEPARTING RIDGE. AT THE SAME TIME THOUGH...HUMIDITY
LEVELS WILL REMAIN AT COMFORTABLE LEVELS...WITH DEWPOINTS ONLY
SLOWLY RISING THROUGH THE 50S.
LOOKING A BIT FURTHER AHEAD...THE VARIOUS GUIDANCE PACKAGES ARE IN
GENERAL AGREEMENT ON A WEST-SOUTHWESTERLY FLOW OF WARMER AND MORE
HUMID AIR ONCE AGAIN OVERSPREADING OUR REGION EARLY NEXT WEEK IN
ADVANCE OF THE NEXT LOW AMPLITUDE UPPER TROUGH AND ITS ATTENDANT
COLD FRONT. THIS WILL TRANSLATE TO A RETURN TO ABOVE AVERAGE
TEMPERATURES AND ELEVATED HUMIDITY LEVELS FOR THE REMAINDER OF THE
LONG TERM PERIOD...ALONG WITH SOMEWHAT MORE UNSETTLED CONDITIONS.
GIVEN THE GENERAL INCREASE IN HEAT AND HUMIDITY...AND THAT THE EXACT
TIMING OF THE FRONT REMAINS UNCERTAIN AT THIS DISTANT JUNCTURE...FOR
NOW HAVE ELECTED TO JUST COVER THE LATTER WITH BROADBRUSH LOWER-END
CHANCES OF SHOWERS AND THUNDERSTORMS.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
AT 18Z VFR FLIGHT CONDITIONS WERE FOUND ACROSS THE REGION. IMPACTS
THIS AFTERNOON WILL INCLUDE GUSTY WINDS ACROSS THE NIAGARA FRONTIER
AND NORTHERN GENESEE VALLEY. SOUTHWEST WINDS HERE WILL GUST UPWARDS
TO 35 KNOTS...HIGHEST NEAR LAKE ERIE.
THE OTHER IMPACT WILL BE DEVELOPING SHOWERS AND THUNDERSTORMS.
BELIEVE ACTIVITY WILL BE LARGELY SCATTERED AND WILL HAVE VICINITY
SHOWERS AND THUNDERSTORMS IN THE TAFS. GREATEST THREAT WILL BE FROM
THE SOUTHERN TIER ACROSS THE GENESEE VALLEY/FINGER LAKES REGION AND
THEN INTO THE NORTH COUNTRY. ANY THUNDERSTORMS COULD BRING LOCALLY
BRIEF IFR/MVFR FLIGHT CONDITIONS.
TONIGHT CONVECTION WILL WEAKEN AND DIMINISH WITH VFR FLIGHT
CONDITIONS PREVAILING.
WEDNESDAY SHOWERS AND THUNDERSTORMS WILL EXPAND IN COVERAGE AREA
ACROSS THE REGION...PRIMARILY FROM LATE MORNING ONWARD.
OUTLOOK...
WEDNESDAY AFTERNOON AND THURSDAY...MAINLY VFR WITH CHANCE OF SHOWERS
AND THUNDERSTORMS.
FRIDAY THROUGH SUNDAY...VFR.
&&
.MARINE...
WILL CONTINUE THE SMALL CRAFT ADVISORIES FOR THE RIVERS...LAKE ERIE
AND THE WESTERN END OF LAKE ONTARIO AS SOUTHWEST WINDS CONTINUE TO
BE GUSTY THIS LATE AFTERNOON. AS THE SUNSETS...LAND/LAKE
INTERACTIONS WEAKEN AND MIXING HEIGHTS FALL EXPECT THESE GUSTY WINDS
TO RELAX...WITH WINDS BELOW SCA LEVELS BY LATE EVENING.
WINDS AND WAVES WILL AGAIN INCREASE SOME WEDNESDAY NIGHT BEHIND THE
PASSAGE OF THE COLD FRONT...WITH WAVES NEARING 2 FEET ON LAKE ERIE.
AFTER THIS HIGH PRESSURE WILL EXPAND EASTWARD ACROSS THE LOWER LAKES
WITH QUIET CONDITIONS EXPECTED ON THE LAKES AND RIVERS INTO THE
HOLIDAY WEEKEND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR NYZ002>006-011-
013-014.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LEZ020-
040-041.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
LOZ030-042-043.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
SLZ022-024.
&&
SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...THOMAS
MARINE...THOMASHazardous weather outlook, Jul 1, 8:44 AM EDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 844 AM EDT TUE JUL 1 2014 NYZ001-007-010-012-019>021-085-021245- NIAGARA-JEFFERSON-NORTHERN ERIE-WYOMING-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- 844 AM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. ANY STORMS THAT FORM WILL ALSO PRODUCE TORRENTIAL DOWNPOURS WHICH MAY LEAD TO MINOR FLOODING OF POOR DRAINAGE AREAS. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL PUSH HEAT INDEX VALUES INTO THE MID 90S THIS AFTERNOON AWAY FROM THE LAKE ERIE AND ONTARIO SHORES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ002>005-011-013-014-021245- ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-GENESEE-LIVINGSTON-ONTARIO- 844 AM EDT TUE JUL 1 2014 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. ANY STORMS THAT FORM WILL ALSO PRODUCE TORRENTIAL DOWNPOURS WHICH MAY LEAD TO MINOR FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-021245- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 844 AM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS AND LOCALLY HIGHER WAVES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-021245- OSWEGO- 844 AM EDT TUE JUL 1 2014 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. ANY STORMS THAT FORM WILL ALSO PRODUCE TORRENTIAL DOWNPOURS WHICH MAY LEAD TO MINOR FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS AND HEAVY AMOUNTS OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ008-021245- LEWIS- 844 AM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. ANY STORMS THAT FORM WILL ALSO PRODUCE TORRENTIAL DOWNPOURS WHICH MAY LEAD TO MINOR FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS AND HEAVY AMOUNTS OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF THOMAS
Nearby
Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.